Username   Password       Forgot your password?  Forgot your username? 

Nonparametric Estimation of Performance and Performability for Semi-Markov Processes

Volume 2, Number 1, January 2006 - Paper 2  - pp. 19 - 27

N. LIMNIOS1, B. OUHBI2, A. PLATIS3 and G. SAPOUNTZOGLOU4

1 Division Mathématiques Appliquée, Université de Technologie de Compiègne, B.P. 20529, 60205, Compiègne Cedex, France
2 Ecole Nationale Supérieure d'Arts et Métiers, Marjane II, Meknès Ismailia, B.P. 4024 Béni M'Hamed Meknès, Morocco
3 Department of Financial and Management Engineering, University of the Aegean, Fostini 31, 82100 Chios, Greece
4 Departmentof Economics, Athens University of Economics and Business, Patission 76, 10434 Athens, Greece

(Received on February 2, 2005) 


Abstract:

In this paper a nonparametric estimator of the performability for semi-Markov systems is proposed. It is proven that this estimator is strongly consistent and asymptotic normal. A numerical example of a three state semi-Markov system is also presented.

 

References:18

Click here to download the paper.

Please note : You will need Adobe Acrobat viewer to view the full articles.Get Free Adobe Reader

 
This site uses encryption for transmitting your passwords. ratmilwebsolutions.com